Fractional integrals and generalized olsen inequalities

Hendra Gunawan, Eridani

Research output: Contribution to journalArticlepeer-review

55 Citations (Scopus)


Let Tρ be the generalized fractional integral operator associated to a function ρ: (0, ∞) → (0, ∞), as defined in [16]. For a function W on R{double-struck}n, we shall be interested in the boundedness of the multiplication operator f {mapping} W Tρf on generalized Morrey spaces. Under some assumptions on ρ, we obtain an inequality for W Tρ, which can be viewed as an extension of Olsen's and Kurata-Nishigaki-Sugano's results.

Original languageEnglish
Pages (from-to)31-39
Number of pages9
JournalKyungpook Mathematical Journal
Issue number1
Publication statusPublished - Jul 2009


  • Fractional integral operators
  • Hardy-Littlewood maximal operators
  • Morrey spaces
  • Multiplication operators
  • Olsen inequality


Dive into the research topics of 'Fractional integrals and generalized olsen inequalities'. Together they form a unique fingerprint.

Cite this